McKesson Geri-Tussin Guaifenesin Solution Features
- Non-drowsy
- 100 Milligram strength
- Alleviates chest congestion
- For children and adults
- Sugar-free
- Alcohol-free
- Compared to the active ingredient in Robitussin
- Not made with natural rubber latex
- Robitussin is a registered trademark of Wyeth Consumer Healthcare
- Active Ingredient: Guaifenesin, USP 100 mg
- Inactive Ingredients: citric acid, caramel, FD and C Red 40, flavor, glycerin, menthol, sodium saccharin, sodium benzoate, sorbitol, water
Frequently Bought Together
- Church & Dwight Simply Saline Sterile Nasal Mist
- Vicks VapoSteam Cough Suppressent
- Kaz Vicks Personal Steam Inhaler
Geri-Tussin Guaifenesin Solution SDS







